# SDR SWAA2025110520965

- Difficulty date: October 3, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 LBL 52 WL 208.1 AT PASSENGER CABIN.   REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BTW BS 380 TO BS 400 LBL 52 WL 208.1 AT PASSENGER CABIN IAW SRM 51-40-01, DWG 143A5400, SHEET 14, REV -, & DWG 143A5400, SHEET 138, REV -.
